A generalization of a theorem of H. Wittich
Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 388-389
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_2_a22,
author = {I. P. Martynov},
title = {A generalization of a theorem of {H.} {Wittich}},
journal = {Differencialʹnye uravneni\^a},
pages = {388--389},
year = {1975},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_2_a22/}
}
I. P. Martynov. A generalization of a theorem of H. Wittich. Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 388-389. http://geodesic.mathdoc.fr/item/DE_1975_11_2_a22/